Allegra fx

Allegra FX

Drug Type:
Antihistamine
Indication:
12-hour, non-drowsy, treats indoor and outdoor allergies
Active ingredients ( per 2 caplets )
・Fexofenadine hydrochloride 120mg

Inactive ingredients
Crystalline cellulose, partly pregelatinized starch, croscarmellose sodium, magnesium stearate, light anhydrous silicic acid, hypromellose, povidone, titanium oxide, polyethylene glycol 400, iron sesquioxide, yellow iron sesquioxide
Instructions for use
Adults and children 15 years and over: Take 1 pill in the morning and 1 in the evening. This medicine may be taken on an empty stomach. Do not exceed 2 pills per day.
This company does not provide details about this product in English. Below is a link to precautions regarding fexofenadine products, and a link to the U.S. version of the same product (for reference).

0 Comment:

Did you use this medicine? Tell us what you thought about it!